# SDR USAA2013040200016

- Difficulty date: March 7, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 42,656 hours, 17,307 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D52279026202
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON LEFT EMERGENCY EXIT DOOR 834 SEGMENT ANGLE FRAME BETWEEN FR40 TO FR41 & BETWEEN S13L TO S20L.  REPLACED LEFT EMERGENCY EXIT DOOR 834 SEGMENT ANGLE FRAME IAW EO 5210Y228.
